# SDR N6WA20100803

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 13,225 hours, 9,346 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL RED LIGHT COVER ON BACK OF OVERWING EXIT SIGN IS MISSING.   REPLACED MISSING LENS COVER IAW AMM 33-24-00.
